2019
Том 71
№ 11

All Issues

Volume 44, № 1, 1992

Anniversaries (Russian)

Yuri Alekseevich Mitropolsky (On the 75th anniversary of his birthday)

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 1. - pp. 3-4

Article (Russian)

Integral sets of quasilinear pulse systems

Akhmetov M. U., Perestyuk N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 1. - pp. 5–11

Sufficient conditions for the existence of integral sets of weakly nonlinear systems of differential equations with pulse effect on a surface are presented. The asymptotic behavior of solutions originating on integral sets and in the vicinity of these sets is investigated.

Article (Russian)

Small random perturbations in second-order oscillatory systems

Borisenko O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 1. - pp. 11–16

The limit behavior of the solutions of a nonlinear differential equation that describes an oscillatory system with small random perturbations of the type of multidimensional “white” and “shot” noises is studied.